MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MINILOC; MIDLINE CATHETER
Catalog Number 0632234
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that while using the miniloc safety infusion set, specifically with the blue plastic end part that screws onto the clave, they noticed when they were running a saline infusion that there was a leak where the infusion set connects with the clave.After trying several claves with different lot numbers, the problem persisted.A new infusion set from the same lot was used and the problem continued.Then they used a clave from one of the lots they had tried but changed to an infusion set from a different lot and that finally fixed the issue.It was reported this occurred with two devices.This report addresses both devices.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets is inconclusive.Five sealed 22 ga x 0.75 in.Miniloc infusion sets were returned for evaluation.The returned sealed lot samples were evaluated and no obvious damage was observed.A functional test of flushing and pressurizing the samples with water using a 12 ml syringe was performed.No leaks were observed from any of the samples.A microscopic observation revealed no evidence of breach or split on the connections between the tubing and the luer adaptors.The complaint of a leak was inconclusive because the implicated samples were not returned to bd for evaluation.The event detail and provided information were evaluated.The investigation included a review of historical customer complaints for this batch.Additionally, this information was assessed for the potential of this event to be within scope of an existing capa or scar.Following a review of the entirety of this information, the root cause for this specific event was ultimately inconclusive.In this instance the implicated product samples would be required to confirm the event and assess the potential root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MINILOC
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24498054
Report Number3006260740-2026-01345
Device Sequence Number10115249
Product Code FPA
UDI-Device Identifier00801741047602
UDI-Public(01)00801741047602(11)251023(17)280514(10)ASKSFC043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0632234
Device Lot NumberASKSFC043
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown